# SDR VNAA2025012311101

- Difficulty date: January 22, 2025
- Submitted: January 23, 2025
- Operation: Air carrier
- Aircraft: N562NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15347
- Aircraft time: 22,917 hours, 20,463 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SLIGHT BURNING SMELL FROM AFT CABIN DURING TAKEOFF. THE SMELL WAS IN THE CABIN AND DISSIPATED QUICKLY, WITH NO MEDICAL ATTENTION REQUIRED. / TROUBLESHOT SMELL IAW CRJ900 FIM 21-22-00-810-806. PERFORMED LH AND RH ENGINE RUN IAW CRJ900 AMM 71-00-00-866-806-A02-PSA AND FOUND NO SMELLS. PERFORMED OPERATIONAL CHECK OF AIR CONDITIONING SYSTEM IAW CRJ900 AMM 21-51-00-710-801. OP CHECKS GOOD NO SMELLS.
